# SDR HEEA0014193

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50034261
- Condition: Cracked
- Location: Lt Wheel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L/H WHEEL BRAKE ASSY LEAKED FLUID FROM LOWER PUCK AREA. INSPECTED WHEEL BRAKE.  FOUND HOUSING CRACKED.  REPLACED WITH SERVICEABLE HOUSING.
